# SDR 2002UALA01487

- Difficulty date: September 24, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 40,068 hours, 11,911 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FUSELAGE FRAME DENT STATION 1420 STRINGER 26L.  MAJOR REPAIR ACCOMPLISHED. INSTALLED J ANGLE REPAIR.
